# SDR UIEA2020092512025

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,364 hours, 18,203 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT WRITEUP APU FAULT ON 1 ATTEMPT, 2ND APU ATTEMPT SUCCESSFUL.  PERFORMED APU CONTROL UNIT, IAW AMM 49-61-05.  BITE TEST OPS CHECK AND TEST OK.
